Skip to Content

Zantac with Metformin? OK?

Responses (2)

masso 19 Jul 2014

Interactions between your selected drugs

ranitidine ↔ metformin
Applies to: Zantac (ranitidine), metformin
Using metFORMIN together with ranitidine may increase the effects of metFORMIN, which may lead to a life-threatening condition called lactic acidosis This can cause weakness, increasing sleepiness, slow heart rate, muscle pain, shortness of breath, stomach pain, feeling light-headed, and fainting. Talk with your doctor before using metFORMIN while you are using ranitidine. You may need a dose adjustment and you may need to check your blood sugar more often. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Other drugs that your selected drugs interact with
metformin interacts with more than 200 other drugs.
Zantac (ranitidine) interacts with more than 100 other drugs.

Interactions between your selected drugs and food
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=1573-0,1991-1283

I suggest you speak to your Dr. about this interaction.

Marvell 19 Jul 2014

I am assuming you mean is it okay to take Zantac and Metformin together.

Please see the link below ... there is potential for an interaction.

https://www.drugs.com/interactions-check.php?drug_list=1573-0,1991-1283

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions